turkmath.org

Türkiye'deki Matematiksel Etkinlikler


06 Ocak 2021, 13:15


İstanbul Üniversitesi Matematik Bölümü Seminerleri

Analytic pseudo-differential calculus via the Bargmann transform

Joachim Toft
Linnæus University, İsveç

The Bargmann transform is a transform which maps Fourier-invariant function spaces and their duals to certain spaces of formal power series expansions, which sometimes are convenient classes of analytic functions.

In the 70th, Berezin used the Bargmann transform to translate problems in operator theory into an analytic pseudo-differential calculus, the so-called Wick calculus, where the involved symbols are analytic functions, and the corresponding operators map suitable classes of entire functions into other classes of entire functions. In the same manner, the Toeplitz operators correspond to so-called anti-Wick operators on the Bargmann transformed side.

Recently, some investigations on certain Fourier invariant subspaces of the Schwartz space and their dual (distribution) spaces have been performed by the author. These spaces are called Pilipovi ́c spaces, and are defined by imposing suitable boundaries on the Hermite coefficients of the involved functions or distributions. The family of Pilipovi ́c spaces contains all Fourier invariant Gelfand-Shilov spaces as well as other spaces which are strictly smaller than any Fourier invariant non-trivialGelfand-Shilov space. In the same way, the family of Pilipovi ́c distribution spaces contains spaces which are strictly larger than any Fourier invariant Gelfand-Shilov distribution space.

In the talk we show that the Bargmann images of Pilipovi ́c spaces and their distribution spaces are convenient classes of analytic functions or power series expansions which are suitable when investigating Wick operators (i. e. the operators in the Wick calculus).

We deduce continuity properties for such operators when the symbols and target functions possess certain (weighted) Lebesgue estimates. We also explain how the counter images with respect to the Bargmann transform of these results generalise some continuity results for (real) pseudo-differential operators with symbols in modulation spaces, when acting on other modulation space. Finally we discuss some links between ellipticity in the real pseudo-differential calculus and the Wick calculus, as well as links between Wick and anti-Wick operators.

The talk is based on collaborations with Nenad Teofanov and Patrik Wahlberg, and parts of the content of the talk is available at:

N. Teofanov, J. Toft Pseudo-differential calculus in a Bargmann setting, Ann. Acad. Sci. Fenn.

Math. 45 (2020), 227–257.

N. Teofanov, J. Toft, P. Wahlberg Pseudo-differential operators with isotropic symbols, and Wick and anti-Wick operators, arXiv:??

 

 


NOT: The seminar will be held online via the Zoom program. Those who want to participate should send an e-mail to "huseyinuysal@istanbul.edu.tr" in order to receive the Zoom meeting ID and Passcode.

Matematik İngilizce
Online

iu 03.01.2021

Yaklaşan Seminerler Seminer Arşivi
 

İLETİŞİM

Akademik biriminizin ya da çalışma grubunuzun ülkemizde gerçekleşen etkinliklerini, ilan etmek istediğiniz burs, ödül, akademik iş imkanlarını veya konuk ettiğiniz matematikçileri basit bir veri girişi ile kolayca turkmath.org sitesinde ücretsiz duyurabilirsiniz. Sisteme giriş yapmak için gerekli bilgileri almak ya da görüş ve önerilerinizi bildirmek için iletişime geçmekten çekinmeyiniz. Katkı verenler listesi için tıklayınız.

Özkan Değer ozkandeger@gmail.com

DESTEK VERENLER

ja2019

31. Journees Arithmetiques Konferansı Organizasyon Komitesi

Web sitesinin masraflarının karşılanması ve hizmetine devam edebilmesi için siz de bağış yapmak, sponsor olmak veya reklam vermek için lütfen iletişime geçiniz.

ONLİNE ZİYARETÇİLER


©2013-2020 turkmath.org
Tüm hakları saklıdır